# SDR QXEA2018011800016

- Difficulty date: January 17, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 26,675 hours, 28,234 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8209026
- Part serial: 9806048
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 33,450 hours, 35,067 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 BLEED HOT CAUTION ON TAKEOFF. AIRCRAFT DID NOT PRESSURIZE. LIGHT EXTINGUISHED AFTER BLEED SWITCH CYCLED, AIRCRAFT STILL DID NOT PRESSURIZE. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. INTERROGATED CDS NOTED FAULT 3001 - PACK FCV REMOVED AND REPLACED PACK FLOW CONTROL VALVE IAW 21-52-01-000/400-801. PRESSURIZATION CKS GD GRD RAN NR 2 ENG NO BLEED HOT CAUTION NOTED OK FOR CONTINUED SERVICE.
